RH20 wrote:Hello, if you did take too much Ramipril it could have been the cause of your problem, however. There is possibly another explanation. You might have had a nasty hypo, low blood sugar. I have a problem with hypos, What you have described sounds very similar to my own experience. Only last week I was out riding and felt a hypo coming on, low energy, feeling sick, eyes going blurred. I had to stop and take in some fast acting glucose. I waited a couple of minutes for this to get into my system, then carried on home. I get this out of the blue, no warning. Luckily I was only about half a mile from home.
The down side of this was feeling exhausted for a few days after. It might be worth considering keeping some fast acting glucose on you just in case of any future episodes. Hopefully you are now alright and will not have any similar experience of this again. This is just a suggestion to ponder.
Have you had that documented and investigated? I'd strongly recommend that for suspected or unexplained hypoglycaemia.